# SDR SWAA2017100216750

- Difficulty date: September 26, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 37,774 hours, 22,093 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL FORWARD BULKHEAD CRACKED AT BS 663.  REPAIRED BULKHEAD PER EA.
